# SDR SWAA2021081605794

- Difficulty date: August 10, 2021
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N558WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30248
- Aircraft time: 57,030 hours, 36,545 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retainer
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD SERVICE GIRT BAR FALLS OUT OF CLIPS ; / [01] INSPECTED BAR CLIPS & NO DAMAGE NOTED. ADJUSTED CLIPS PER SIP
